Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 63, NWS Shreveport, LA

April 2, 2012Union Parish, Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2012, 3:08 PM CDT for Union Parish, Louisiana; Union County, Arkansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2012, 3:08 PM CDT (20:08 UTC)
Expired
Apr 2, 2012, 3:45 PM CDT
In force
37 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Union County, AR, Union Parish, LA

The radar

The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 3:25 PM CDTTSTM WND DMG2 Sw El Dorado, ARTREES SNAPPED AND UPROOTED IN THE PARKERS CHAPEL AREA.
Apr 2, 3:40 PM CDTTSTM WND DMG15 E El Dorado, ARTREES SNAPPED AND UPROOTED ON OLD UNION ROAD IN THE EASTERN PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 12:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1679 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WUUS54 KSHV 022008
SVRSHV
ARC139-LAC111-022045-
/O.NEW.KSHV.SV.W.0063.120402T2008Z-120402T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...JUNCTION
  CITY...HUTTIG...EL DORADO...

* UNTIL 345 PM CDT

* AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF MOUNT
  HOLLY TO 8 MILES SOUTHWEST OF STRONG TO 23 MILES SOUTH OF HUTTIG...
  OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF MAGNOLIA TO 15
  MILES EAST OF JUNCTION CITY TO 8 MILES WEST OF BASTROP...AND MOVING
  NORTH AT 30 TO 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LISBON...URBANA...LAWSON...LAPILE AND CALION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHCENTRAL LOUISIANA...INCLUDING MUCH OF OUACHITA PARISH. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3269 9209 3267 9213 3297 9273 3301 9273
      3301 9281 3310 9299 3338 9298 3338 9258
      3333 9247 3328 9244 3330 9235 3327 9232
      3326 9223 3321 9221 3315 9210 3310 9213
      3301 9206 3287 9207 3280 9205
TIME...MOT...LOC 2006Z 201DEG 28KT 3321 9297 3307 9246
          3276 9203

$$

15
1 follow-up statement
618 
WWUS54 KSHV 022033
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 PM CDT MON APR 2 2012

LAC111-022042-
/O.CAN.KSHV.SV.W.0063.000000T0000Z-120402T2045Z/
UNION LA-
333 PM CDT MON APR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR UNION PARISH IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE EXITED UNION PARISH.

LAT...LON 3301 9211 3310 9272 3316 9299 3338 9298
      3337 9261 3338 9258 3333 9251 3333 9247
      3328 9244 3330 9235 3327 9232 3325 9223
      3321 9221 3315 9210 3310 9213 3302 9207
TIME...MOT...LOC 2032Z 201DEG 28KT 3340 9288 3326 9237
          3321 9228 3305 9207

$$

ARC139-022045-
/O.CON.KSHV.SV.W.0063.000000T0000Z-120402T2045Z/
UNION AR-
333 PM CDT MON APR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR UNION COUNTY...

AT 333 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
MOUNT HOLLY TO PIGEON HILL TO NEW LONDON TO FELSENTHAL...OR ALONG A
LINE EXTENDING FROM 9 MILES WEST OF SMACKOVER TO 16 MILES EAST OF EL
DORADO TO 12 MILES NORTHWEST OF HUTTIG TO 6 MILES EAST OF HUTTIG...
MOVING NORTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENOVA
AND CALION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
UNION PARISH LOUISIANA. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

&&

LAT...LON 3301 9211 3310 9272 3316 9299 3338 9298
      3337 9261 3338 9258 3333 9251 3333 9247
      3328 9244 3330 9235 3327 9232 3325 9223
      3321 9221 3315 9210 3310 9213 3302 9207
TIME...MOT...LOC 2032Z 201DEG 28KT 3340 9288 3326 9237
          3321 9228 3305 9207

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:52 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 2, 2:52 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 PM CDT MON APR 2 2012

.DISCUSSION...
WATER VAPOR LOOP THIS AFTERNOON SHOWING CLASSIC UPPER LEVEL TROUGH
FILLING AS IT MOVES QUICKLY NE FROM THE SE TX COAST INTO THE HEART
OF OUR REGION. CONVECTION HAS PRIMARILY BEEN CONFINED TO A LARGE
COLD POOL WHICH EXTENDS FROM JUST EAST OF THE DALLAS/FORT WORTH
METROPLEX...EAST TO NEAR THE AR/LA BORDER AND THEN SE INTO SE LA.
AIRMASS NORTH OF THIS LINE HAS BECOME VERY UNSTABLE NOW WITH CAPE
VALUES IN EXCESS OF 3500J/KG AND THUS...THE SEVERE THREAT SHOULD
CONTINUE TO SHIFT NORTH INTO SW AR/SE OK FOR THE NEXT FEW HOURS.
GIVEN THE GENERAL MOVEMENT OF THE LINE NNE NEAR 30 MPH...THE
CONVECTION MAY ONLY BE CONFINED TO OUR EXTREME NORTHERN MOST
COUNTIES BY 4 PM. HOWEVER...AIRMASS RECOVERY IS CURRENTLY UNDERWAY
TO OUR SOUTHWEST WHERE WFO HGX HAS SEEN QUITE AN INCREASE IN STORM
COVERAGE AND INTENSITY TO THE SOUTH OF THE UPPER LOW WHERE STRONG
LAPSE RATES STILL EXIST. TEMPERATURES HAVE REBOUNDED INTO THE MIDDLE
70S ACROSS PORTIONS OF SE TX THIS AFTERNOON AND IT REMAINS TO BE
SEEN JUST HOW MUCH AIRMASS RECOVERY OUR SOUTHERN ZONES CAN GET TO
SUSTAIN THE CONVECTION MOVING BACK INTO OUR DEEP EAST TEXAS
COUNTIES.

WILL CONFINE HIGHEST POPS TO OUR EXTREME NORTH FOR EARLY THIS EVENING
AND TAPER THEM LOWER ACROSS OUR SOUTHERN ZONES BUT THIS WILL BE A
LAST MINUTE DECISION BASED ON COVERAGE TO OUR SOUTHWEST BY PRESS
TIME.

CLOSE ON ITS HEELS IS A MORE IMPRESSIVE UPPER LEVEL TROUGH WHICH
HAS BEEN SHOWING SIGNS OF CUTTING OFF ACROSS THE FOUR CORNERS
REGION THIS AFTN. WELL DEFINED DRYLINE HAS SET UP ACROSS THE TX
HILL COUNTRY CURRENTLY WITH CONVECTION EXPECTED TO DEVELOP ALONG
THIS FEATURE LATER THIS AFTN/EVENING. DRYLINE GETS A PUSH EASTWARD
TOWARDS THE I-35/I-45 CORRIDORS BY LATE MORNING/EARLY AFTN TUE AND
WILL LIKELY BE PUSHING INTO OUR WESTERN MOST ZONES BY TUE AFTN.
SPC CURRENTLY HAS THIS AREA BLANKETED IN A SLIGHT RISK AND THIS IS
WARRANTED GIVEN THE EXTREME INSTABILITY ONCE AGAIN EXPECTED ACROSS
OUR WESTERN HALF TUE AFTN/EVENING. INCREASED POPS FOR LATE TUESDAY
AND KEPT BLANKET LIKELY POPS AREAWIDE FOR TUE NIGHT EVEN THOUGH
THE SEVERE THREAT SHOULD BE LESS ACROSS OUR EASTERN ZONES TUE
NIGHT AND SHOULD DIMINISH AREAWIDE WITH THE LOSS OF HEATING TUE
EVENING.

MADE VERY LITTLE CHANGES BEYOND WEDNESDAY BUT THE GENERAL
CONSENSUS IS UPPER RIDGING BEGINNING TO DOMINATE BY THE END OF THE
WEEK INTO THE WEEKEND WITH LOW END CHANCE POPS RETURNING EARLY
NEXT WEEK AS DIRTY WESTERLY FLOW RECOMMENCES ACROSS OUR REGION.

PRELIMS TO FOLLOW...13.

&&

.AVIATION...
LINE OF CONVECTION ROUGHLY FROM JUST N OF KTYR...TO KTXK...TO KMLU
CONTINUING TO MOVE NWD...WITH ADDITIONAL CONVECTION MOVING INTO THE
REGION FROM THE S. EXPECT IFR VSBYS VC CONVECTION WITH GUSTS TO NEAR
40 KTS AND SMALL HAIL POSSIBLE. MVFR/IFR CIGS VSBYS DUE TO BR AND
STRATUS EXPECTED AGAIN AFTER 03/06Z...WHICH SHOULD LIFT 03/17-19Z.
OTHERWISE...WINDS GENERALLY OUT OF THE SE AT 5-10 KTS THROUGH THE
PD...WITH SOME GUSTS POSSIBLE DURING PEAK MIXING. STRONG UPPER LEVEL
DISTURBANCE WILL APPROACH THE REGION ON TUE...BRINGING ANOTHER ROUND
OF CONVECTION BY TUE AFTERNOON/EVENING. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  84  64  83  61 /  50  60  70  40  10
MLU  64  85  66  83  62 /  50  40  70  60  20
DEQ  63  81  59  82  50 /  60  70  70  30  10
TXK  65  83  63  82  58 /  60  70  70  30  10
ELD  63  84  63  82  57 /  60  40  70  60  20
TYR  67  81  61  82  59 /  50  70  70  20  10
GGG  65  83  62  82  57 /  50  70  70  20  10
LFK  67  85  65  83  63 /  40  60  70  50  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

13/12
Hazardous weather outlook, Apr 2, 1:04 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
104 PM CDT MON APR 2 2012

ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ096-097-
108>112-124>126-031200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-OUACHITA-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-
104 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS
NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH
THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO
SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD
DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF
DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND
OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN
KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA
TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND
SOUTHEAST OKLAHOMA TUESDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME
SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH
TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL
WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL
FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS.
THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST
WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH
FROM WEST TO EAST WITH A FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE
SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING.

LAZ001-002-010>013-017>022-TXZ136>138-149>153-165>167-031200-
CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
104 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS
NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH
THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO
SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD
DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF
DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND
OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN
KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA
TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA
TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT
SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY
RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH
WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET
SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT
LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS
DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE
SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING.

13

In the hours before

Local storm report, Apr 2, 2:50 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
250 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     5 WSW MONROE            32.48N 92.16W
04/02/2012                   OUACHITA           LA   BROADCAST MEDIA

            STRUCTURAL DAMAGE AND TREES DOWN AT BROWNSVILLE /
            BAWCOMVILLE NEAR HWY 34

&&

03
Local storm report, Apr 2, 2:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     2 SE VIVIAN             32.85N 93.96W
04/02/2012                   CADDO              LA   LAW ENFORCEMENT

            TREE DOWN MT. GILEAD ROAD NEAR HWY 170

&&

20
Local storm report, Apr 2, 2:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
255 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     ATLANTA                 33.12N 94.16W
04/02/2012                   CASS               TX   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE

&&

20
Local storm report, Apr 2, 3:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     10 W MAUD               33.33N 94.52W
04/02/2012                   BOWIE              TX   FIRE DEPT/RESCUE

            SEVERAL LARGE TREES DOWN IN SIMMS.

&&

20
Local storm report, Apr 2, 3:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     STERLINGTON             32.69N 92.06W
04/02/2012                   OUACHITA           LA   STORM CHASER

            TREES AND POWERLINES DOWN. ONE TREE FELL ON A HOUSE ON
            OLD STERLINGTON RD

&&

03
Local storm report, Apr 2, 3:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             HOOKS                   33.47N 94.29W
04/02/2012  E0.75 INCH       BOWIE              TX   PUBLIC

&&

03

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 11:49 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Sabine41 min
Apr 2, 12:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more60 min
Apr 2, 1:13 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn47 min
Apr 2, 1:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Webster45 min
Apr 2, 1:52 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more38 min
Apr 2, 2:13 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster62 min
Apr 2, 2:22 PM CDTSevere Thunderstorm WarningSHVClaiborne, Jackson, Lincoln, Ouachita, Union53 min
Apr 2, 2:58 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 2 more62 min
Apr 2, 3:59 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Nevada, Sevier49 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.